MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. AS LVP 20D LOW SORB SS 0.2M; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. AS LVP 20D LOW SORB SS 0.2M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10010454-0006
Medical Device Problem Codes Obstruction of Flow (2423); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported flow issues.Description: it was reported that the bd alaris infusion 0.2 filter set (item code: 10010454) currently in use in the fourth floor oncology unit is experiencing a significant functional issue.During infusion, the drip chamber repeatedly empties, allowing air to enter the infusion line.This results in frequent interruptions to the infusion process.During use was patient or user harmed? if yes, please explain - no could you please confirm the serial number of the defective product is (b)(6)? - confirmed please confirm the number of products affected.- multiple used from same batch number please confirm how the fault was identified? - observed by nurses please confirm when the fault was identified during priming or during infusion? if during infusion, how long into the infusion? - about 15 minutes into the infusion please confirm the infusion set-up ¿ gravity or pump, height of infusion line, entry point to patient, infusion rate and pressure, infusion line set-up (other extensions or accessories) etc? - via pump which is placed in line with the patient, no extensions or accessories used.Multiple infusion rates and medications.Please provide details of the *type, size, and manufacturer of fluid container in use? *(i.E, is it a collapsible bag, a semi rigid plastic container or a glass bottle) - multiple if using a semi-rigid container or glass bottle, please confirm if the drip chamber air inlet vent was open or closed? (if open, when during the priming sequence was it opened?) - vent reported as open.Please confirm if the drip chamber air inlet had wetted out? - unable to confirm.Please confirm the make and model of the connecting product(s)? - n/a please confirm if there is any visible damage on the set ¿ such as cracks, flashes or deformation? - no visible damage.Please confirm what substance was being infused during the time of the event? - multiple but all oncology medications was there any patient harm? - none reported.Was there an under infusion? - yes did the pump alarm? - no was there any external leakage? - no what was being infused? - oncology medications, multiple was this issue identified during priming and set up? - no was the user present at the time of the event? - yes.
 
Additional Manufacturer Narrative
Correction: material number updated.See d tab.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
No 10010454-0006 sample was available for investigation.The customer reported that the affected samples were from lot 25025275 and that "during infusion, the drip chamber repeatedly empties, allowing air to enter the infusion line.This results in frequent interruptions to the infusion process." additional feedback from the customer noted that this occurs about 15 minutes into infusion with different infusion fluid containers, and that the air vents are opened.The details of this feedback were forwarded to the manufacturing site for investigation.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample, it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.A review of the production records for lot 25025275 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Although it was not possible to determine a definite root cause for this issue, the quality team at the manufacturing site has been informed of this complaint in order to be aware of the reported failure mode during future production of this product.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the 10010454-0006 product in the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
AS LVP 20D LOW SORB SS 0.2M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24211301
Report Number9616066-2026-00168
Device Sequence Number20191442
Product Code FPA
UDI-Device Identifier07613203015806
UDI-Public(01)07613203015806
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10010454-0006
Device Lot Number25025275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by ManufacturerNot provided
02/27/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/26/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown